Ohio, 2012Damaging Wind in Ohio, May 29, 2012
May 29, 2012 · NWS IWX · 1 event in 1 county or zone
An outflow boundary worked across portions of northwestern Ohio during the overnight hours, sparking thunderstorm development. While the majority of the storms remained below severe levels, one storm produced isolated wind damage to trees in Henry county.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An outflow boundary worked across portions of northwestern Ohio during the overnight hours, sparking thunderstorm development. While the majority of the storms remained below severe levels, one storm produced isolated wind damage to trees in Henry county.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at May 29, 3:59 AM EST, 46 minutes earlier.
Area forecast discussion, May 29, 3:59 AM EST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
459 AM EDT TUE MAY 29 2012
.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT
SHOWERS AND THUNDERSTORMS THIS MORNING...AND A COOLING TEMPERATURE
TREND THROUGH THE PERIOD ARE THE MAIN FORECAST ITEMS OF INTEREST.
COLD FRONTAL ZONE HAS BECOME MORE ACTIVE DURING THE OVERNIGHT HOURS
AS LARGE SCALE FORCING FOR ASCENT HAS INCREASED WITH THE APPROACH OF
BROAD UPPER TROUGH ACROSS THE UPPER MIDWEST. A COUPLE OF CORRIDORS
OF ENHANCED LOW LEVEL MOISTURE CONVERGENCE THIS MORNING...THE FIRST
EXTENDING FROM EAST CENTRAL INDIANA INTO NORTHWEST OHIO IN WEAK
PREFRONTAL CONFLUENT ZONE AND A SECOND STRONGER AREA OF MOISTURE
CONVERGENCE ASSOCIATED WITH THE COLD FRONT. SHOWERS AND STORMS
ASSOCIATED WITH THE COLD FRONT HAVE ALSO BEEN ENHANCED BY SEVERAL
OUTFLOW BOUNDARIES. WITH A NARROW CORRIDOR OF STEEP MID LEVEL LAPSE
RATES AND MODERATE INSTABILITY SHIFTING EAST WITH THE FRONT
EXPECTING A CONTINUATION OF PULSY TYPE ACTIVITY WITH SHORT LIVED
POTENTIALLY STRONG DOWNDRAFTS. GREATEST CONCENTRATION OF SHOWERS AND
STORMS EXPECTED ACROSS THE SOUTHEAST THIS MORNING WHERE MUCAPE AXIS
OF 1500-2000 J/KG AND SLIGHTLY STRONGER LOW LEVEL CONVERGENCE/OUTFLOW
INTERACTIONS ARE LIKELY TO RESIDE.
PRECIP TO SHIFT EAST OUT OF NORTHWEST OHIO COUNTIES BY MID TO LATE
MORNING. POST FRONTAL COLD ADVECTION TODAY NOT EXPECTED TO BE
PARTICULARLY STRONG HOWEVER UNTIL LATE IN THE DAY OR BY EARLY
EVENING. POST FRONTAL WEST NORTHWEST WINDS GENERALLY EXPECTED IN THE
10 TO 15 MPH RANGE TODAY...ALTHOUGH BY MID TO LATE AFTERNOON AS THIS
LOW LEVEL COLD ADVECTION BECOMES MORE PRONOUNCED...THERE MAY BE A
PERIOD OF GUSTIER WINDS LATE IN THE AFTERNOON AS MIXED LAYER
DEEPENS. WITH THIS DELAYED STRONGER LOW LEVEL COLD ADVECTION...HAVE
NUDGED UP HIGHS A FEW DEGREES ACROSS THE AREA WITH MID TO EVEN UPPER
80S NOT OUT OF THE QUESTION ACROSS THE FAR SOUTHEAST.
SECONDARY MID LEVEL TROUGH TO DROP INTO THE SOUTHERN GREAT LAKES
REGION TONIGHT...WITH STRONGER LOW LEVEL CAA PUSH ASSOCIATED WITH
THIS TROUGH AND MUCH COOLER CONDITIONS WITH LOWS IN THE LOWER TO MID
50S. SFC ANTICYCLONE ACROSS THE UPPER MIDWEST WILL BE THE MAIN
SYNOPTIC FEATURE THROUGH THE REMAINDER OF THE SHORT TERM...SLOWLY
BUILDING SOUTHEAST INTO THE LOCAL AREA. THERMAL TROUGH SHOULD BE
ANCHORED ACROSS GREAT LAKES REGION ON WEDNESDAY PROVIDING MUCH
COOLER TEMPERATURES...AT OR BELOW SEASONABLE NORMALS.
&&
.LONG TERM...
THURSDAY THROUGH MONDAY...AN UPPER LEVEL TROF WILL TOP A WEAK UPPER
LEVEL RIDGE AND MOVE INTO THE WESTERN GREAT LAKES REGION AT THE
START OF THIS PERIOD. OVERALL...THE ECMWF...GFS AND CANADIAN GEM
WERE STILL HAVING SIGNIFICANT DIFFERENCES AMONG THEMSELVES IN THE
DEVELOPMENT AND DEEPENING OF THIS TROF OVER THE WESTERN GREAT LAKES
REGION. FOR THIS PACKAGE...FAVOR THE ECMWF WHICH IS BEST IN LINE
WITH THE CPS ANALOGS AND IS THE MOST PROGRESSIVE OF THE MODELS.
THEREFORE...HAVE KEPT LIKELY RAIN CHANCES THURSDAY AND FRIDAY...WITH
DRY CONDITIONS STARTING FRIDAY NIGHT AND CONTINUING THROUGH THE END
OF THE PERIOD. HAVE HIGHS WARMING TO AROUND 80 BY TUESDAY...BUT
TEMPS MONDAY AND TUESDAY MAY BE CONSIDERABLY WARMER DEPENDING ON THE
LOCATION OF THE WARM FRONT.
&&
.AVIATION...
06Z TAFS...SHOWERS AND THUNDERSTORMS BEGINNING TO FILL IN ALONG
ADVANCING COOL FRONT FROM EAST CENTRAL ILLINOIS INTO MISSOURI. A
BROAD UPPER LEVEL TROUGH PUSHING INTO THE UPPER MIDWEST AND AN
ASSOCIATED UPPER SPEED MAX ARE PROVIDING ENOUGH LARGE SCALE LIFT
FOR THIS INCREASED CONVECTIVE COVERAGE. SFC BASED INSTABILITY HAS
WANED ALTHOUGH STEEP LAPSE RATES JUST ABOVE THE SFC COMBINED WITH
AN AXIS OF POOLED LOW LEVEL MOISTURE MOVING INTO WESTERN
INDIANA WITH THE FRONT SHOULD CONTINUE TO SUPPORT SHOWERS AND
EMBEDDED THUNDERSTORMS. GREATEST COVERAGE IS EXPECTED TO REMAIN
SOUTH OF KSBN ASSOCIATED WITH SLIGHTLY STRONGER LOW LEVEL
CONVERGENCE TO THE SOUTH BUT DO SEE POTENTIAL OF ISOLD THUNDER AT
KSBN IN THE 07Z TO 09Z TIMEFRAME. BETTER CHANCE OF THUNDERSTORMS
FOR KFWA TERMINAL WHERE HAVE MAINTAINED TEMPO TSRA IN THE 08Z TO
11Z WINDOW. WINDS TO SHIFT WEST NORTHWEST BEHIND THE FRONT LATE
TONIGHT...WITH SOME INCREASING GUSTINESS TO 20 KNOTS BY MID TO
LATE AFTERNOON AS COOL AIR ADVECTION INCREASES DEPTH OF MIXED
LAYER. WINDS TO DIMINISH LIGHT NORTHWEST WEDNESDAY EVENING AS SFC
HIGH PRESSURE BEGINS TO BUILD IN FROM THE UPPER MIDWEST.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&
SHORT TERM...MARSILI
LONG TERM...SKIPPER
AVIATION...MARSILI
Hazardous weather outlook, May 29, 4:37 AM EST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
537 AM EDT TUE MAY 29 2012
INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-300945-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
537 AM EDT TUE MAY 29 2012 /437 AM CDT TUE MAY 29 2012/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.
.DAY ONE...TODAY AND TONIGHT
SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH MID MORNING WITH
THE GREATEST COVERAGE ROUGHLY SOUTHEAST OF A MARION INDIANA TO
AUBURN INDIANA TO DEFIANCE OHIO LINE. WIND GUSTS TO 50 MPH...PENNY
SIZED HAIL...AND BRIEF TORRENTIAL RAINS WILL ACCOMPANY THE
STRONGER STORMS.
THE COMBINATION OF WARM...DRY CONDITIONS AND INCREASINGLY GUSTY
WINDS LATER THIS AFTERNOON WILL LEAD TO AN ELEVATED FIRE DANGER
THIS AFTERNOON INTO EARLY THIS EVENING...ESPECIALLY SOUTH OF ROUTE
30.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX
INZ003-MIZ077-300945-
LA PORTE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
537 AM EDT TUE MAY 29 2012 /437 AM CDT TUE MAY 29 2012/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
THERE IS A MODERATE RISK OF RIP CURRENTS AT LAKE MICHIGAN BEACHES
LATE TONIGHT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE IS A HIGH RISK OF RIP CURRENTS AT LAKE MICHIGAN BEACHES
THROUGH EARLY WEDNESDAY EVENING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX
LMZ043-046-300945-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
537 AM EDT TUE MAY 29 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED LATE TONIGHT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED TO CONTINUE THROUGH
EARLY WEDNESDAY EVENING.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, May 29, 1:08 AM EST, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
208 AM EDT TUE MAY 29 2012
INZ013-020-022-290645-
CASS IN-PULASKI IN-WHITE IN-
208 AM EDT TUE MAY 29 2012
...STRONG THUNDERSTORM MOVING TOWARD WHITE...NORTHWESTERN CASS AND
SOUTHERN PULASKI COUNTIES...
AT 203 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF MONTICELLO...MOVING NORTHEAST AT
30 MPH.
ONE HALF INCH DIAMETER HAIL...WIND GUSTS TO 30 TO 40 MPH...AND
OCCASIONAL CLOUD TO GROUND LIGHTNING ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
MONTICELLO AND INDIANA BEACH...
NORWAY AND SITKA...
IDAVILLE AND BUFFALO...
BURNETTSVILLE...
BELL CENTER AND HEADLEE...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER INDOORS UNTIL THIS STORM HAS PASSED.
LAT...LON 4078 8699 4095 8661 4079 8650 4074 8665
4075 8666 4075 8675 4071 8677 4067 8691
TIME...MOT...LOC 0608Z 243DEG 28KT 4075 8685Special weather statement, May 29, 1:16 AM EST, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
216 AM EDT TUE MAY 29 2012
INZ020-022-290645-
CASS IN-WHITE IN-
216 AM EDT TUE MAY 29 2012
...STRONG THUNDERSTORM MOVING TOWARD NORTHEASTERN WHITE AND WESTERN
CASS COUNTIES...
AT 212 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MONTICELLO...MOVING NORTHEAST AT 25 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH AND OCCASIONAL CLOUD
TO GROUND LIGHTNING ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
SITKA...
BUFFALO...
IDAVILLE...
BELL CENTER...HEADLEE AND BURNETTSVILLE...
LAKE CICOTT...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER INDOORS UNTIL THIS STORM HAS PASSED.
LAT...LON 4082 8691 4091 8667 4091 8662 4077 8649
4074 8666 4075 8666 4075 8675 4073 8677
4071 8688
TIME...MOT...LOC 0616Z 247DEG 21KT 4077 8680Special weather statement, May 29, 2:53 AM EST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
353 AM EDT TUE MAY 29 2012
INZ022>024-032-290830-
CASS IN-GRANT IN-MIAMI IN-WABASH IN-
353 AM EDT TUE MAY 29 2012
...STRONG THUNDERSTORMS MOVING TOWARD NORTHWESTERN GRANT...
SOUTHEASTERN CASS...SOUTHERN MIAMI AND SOUTHWESTERN WABASH
COUNTIES...
AT 350 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR KOKOMO...MOVING NORTHEAST AT 40 MPH.
ONE HALF INCH DIAMETER HAIL...WIND GUSTS AROUND 40 MPH...AND
OCCASIONAL CLOUD TO GROUND LIGHTNING ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
SWEETSER...
MIAMI...
SANTA FE...
AMBOY...
MIER...
SOMERSET AND JALAPA...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER INDOORS UNTIL THIS STORM HAS PASSED.
LAT...LON 4058 8587 4058 8626 4077 8581 4058 8569
4053 8587
TIME...MOT...LOC 0753Z 246DEG 39KT 4054 8613Special weather statement, May 29, 3:05 AM EST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
405 AM EDT TUE MAY 29 2012
INZ023>025-032-290830-
GRANT IN-HUNTINGTON IN-MIAMI IN-WABASH IN-
405 AM EDT TUE MAY 29 2012
...STRONG THUNDERSTORMS MOVING TOWARD NORTHERN GRANT...EXTREME
SOUTHWESTERN WELLS...SOUTHEASTERN MIAMI...SOUTHWESTERN HUNTINGTON AND
SOUTHERN WABASH COUNTIES...
AT 403 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
WABASH TO SWEETSER TO 10 MILES WEST OF SWAYZEE...MOVING EAST AT 40
MPH.
NICKEL SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
WABASH...
MARION...
SWEETSER...SWAYZEE AND LA FONTAINE...
ANDREWS...
VAN BUREN...
MIER...JALAPA AND TREATY...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4058 8586 4058 8596 4079 8605 4088 8548
4068 8541 4065 8543 4065 8545 4063 8545
4052 8555 4045 8587
TIME...MOT...LOC 0805Z 253DEG 42KT 4076 8590 4059 8583
4048 8598Local storm report, May 29, 4:21 AM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
521 AM EDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 AM HAIL DECATUR 40.83N 84.93W
05/29/2012 M0.75 INCH ADAMS IN TRAINED SPOTTER
&&
SKIPPERSpecial weather statement, May 29, 4:24 AM EST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
524 AM EDT TUE MAY 29 2012
INZ018-026-027-033-034-OHZ015-024-291000-
ADAMS IN-ALLEN IN-BLACKFORD IN-JAY IN-PAULDING OH-VAN WERT OH-WELLS
IN-
524 AM EDT TUE MAY 29 2012
...STRONG THUNDERSTORMS MOVING TOWARD SOUTHERN PAULDING...WESTERN VAN
WERT...NORTHEASTERN BLACKFORD...NORTHERN JAY...SOUTHEASTERN WELLS...
ADAMS AND SOUTHEASTERN ALLEN COUNTIES...
AT 522 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
DECATUR TO BERNE TO PENNVILLE...MOVING EAST AT 35 MPH.
PENNY SIZE HAIL...WIND GUSTS TO 40 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
BERNE...
CONVOY AND GENEVA...
DIXON AND RIVARE...
PLEASANT MILLS...
SALEM...MIDDLEBURY AND WREN...
SCOTT...SCHUMM AND GLENMORE...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4045 8531 4095 8491 4102 8450 4073 8469
4072 8480 4058 8480 4054 8482
TIME...MOT...LOC 0923Z 248DEG 32KT 4091 8485 4067 8501
4052 8518Thunderstorm Wind, Henry
- When
- May 29, 4:45 AM EST to 4:46 AM EST
- Where
- Henry County, Hamler
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 41.230, -84.030
County dispatch reported a few trees down in town of unknown size.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Oklahoma, May 29 to 30, 20122 injured · $452 million · EF1 · 105 events
- Tornado and Damaging Winds in South Carolina, May 29, 20121 death · $46,000 · EF1 · 6 events
- Rip Current in New Jersey, May 29, 20121 death · 4 injured · 1 event
- Hail and Damaging Winds in Texas, May 29 to 31, 20121 injured · $3.3 million · 1.75 in hail · 50 events
- Heat in New Jersey, May 29, 20121 death · 2 events
- Flash Flood and Flooding in New Hampshire, May 29, 2012$3.0 million · 2 in hail · 24 events
- Hail and Damaging Winds in New York, May 29, 2012$556,000 · 1.75 in hail · 36 events
- Hail and Damaging Winds in Pennsylvania, May 29, 2012$355,000 · 1.75 in hail · 32 events
- Hail and Damaging Winds in Ohio, May 29, 2012$291,000 · 1.75 in hail · 33 events
- Flash Flood and Damaging Winds in Tennessee, May 29, 2012$305,000 · 73 kt wind · 25 events
- Hail and Damaging Winds in New York, May 29, 20121 injured · $75,000 · 2 in hail · 40 events
- Hail and Damaging Wind in Pennsylvania, May 29, 2012$187,000 · 1.75 in hail · 13 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 380950.